My Mum has been undiagnosed for more than 15 yrs now. She intermittently gets severe urticaria (raised angry red rash all over body, concentrated on abdomen), associated with fever, joint pain, nausea, loss of appetite and elevated ESR during attacks.
Initially it was brought under control with cyclophosphmide and steroids. The cyclophosphmide was discontinued after a few years and then the episodes were maintained on steroids. With outbreaks, steroids were increased and reduced after but she remained on maintenance doses the lowest 7.5mg.
She has been thoroughly investigated over the years, allergies have been ruled out and no diagnosis has been offered.
She has never been able to come off steroids and she has now reached a point where 10mg daily maintenance dose is not keeping attacks at bay. They are now increasing in frequency and severity and she is again looking at going back on cyclophosphmide. The attacks would also seem to be in some way related to increased stress levels but not always.
If anybody has any ideas it would be greatly appreciated.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?